# SDR FDEA201505031371

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060401300
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 242UJ HAS DENTS & DELAMINATION ON EXTERIOR  SURFACE & MISSING INSERTS.  FABRICATED FLOOR PANEL IAW DWG SRZ-25-005, CAT A REPAIR MAJOR.
